# SDR DLM88972047

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Punctured
- Location: N2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RT HYD SYSTEM FAILURE CLIMBING OUT OF TYS.  REPLACED RT ENG HYDRAULIC PRESSURE LINE AT FIREWALL AND MAIN GEAR DOOR SKID PADS, ALL LK CHECKS OK.
